Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Isolated points of spectrum of $k$-quasi-$*$-class $A$ operators

Tom 208 / 2012

Salah Mecheri Studia Mathematica 208 (2012), 87-96 MSC: Primary 47B47, 47A30, 47B20; Secondary 47B10. DOI: 10.4064/sm208-1-6

Streszczenie

Let $T$ be a bounded linear operator on a complex Hilbert space $H$. In this paper we introduce a new class, denoted $\mathcal{KQA}^{*}$, of operators satisfying $T^{*k}(|T^{2}|-|T^{*}|^{2})T^{k}\geq 0$ where $k$ is a natural number, and we prove basic structural properties of these operators. Using these results, we also show that if $E$ is the Riesz idempotent for a non-zero isolated point $\mu$ of the spectrum of $T\in \mathcal{KQA}^{*}$, then $E$ is self-adjoint and $EH=\ker(T-\mu)=\ker\,(T-\mu)^{*}$. Some spectral properties are also presented.

Autorzy

  • Salah MecheriDepartment of Mathematics
    College of Sciences
    Taibah University
    P.O. Box 20003
    Al-Madinah Al Munawarah, Saudi Arabia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek